ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2009 , Volume 8 , Issue 2

Select all articles

Export/Reference:

Long time behavior for the inhomogeneous PME in a medium with slowly decaying density
Guillermo Reyes and Juan-Luis Vázquez
2009, 8(2): 493-508 doi: 10.3934/cpaa.2009.8.493 +[Abstract](902) +[PDF](247.5KB)
Existence and longtime behavior of a biofilm model
Messoud A. Efendiev, Sergey Zelik and Hermann J. Eberl
2009, 8(2): 509-531 doi: 10.3934/cpaa.2009.8.509 +[Abstract](869) +[PDF](1485.7KB)
Nodal solutions to critical growth elliptic problems under Steklov boundary conditions
Elvise Berchio, Filippo Gazzola and Dario Pierotti
2009, 8(2): 533-557 doi: 10.3934/cpaa.2009.8.533 +[Abstract](769) +[PDF](314.4KB)
On the time evolution of Wigner measures for Schrödinger equations
Rémi Carles, Clotilde Fermanian-Kammerer, Norbert J. Mauser and Hans Peter Stimming
2009, 8(2): 559-585 doi: 10.3934/cpaa.2009.8.559 +[Abstract](1037) +[PDF](367.1KB)
Boundedness and blowup solutions for quasilinear parabolic systems with lower order terms
Shaohua Chen
2009, 8(2): 587-600 doi: 10.3934/cpaa.2009.8.587 +[Abstract](865) +[PDF](183.5KB)
Identification of the memory kernel in the strongly damped wave equation by a flux condition
Fabrizio Colombo and Davide Guidetti
2009, 8(2): 601-620 doi: 10.3934/cpaa.2009.8.601 +[Abstract](901) +[PDF](270.4KB)
Quasilinear Schrödinger equations involving concave and convex nonlinearities
João Marcos do Ó and Uberlandio Severo
2009, 8(2): 621-644 doi: 10.3934/cpaa.2009.8.621 +[Abstract](1039) +[PDF](274.6KB)
On the diffusive stress relaxation for multidimensional viscoelasticity
Donatella Donatelli and Corrado Lattanzio
2009, 8(2): 645-654 doi: 10.3934/cpaa.2009.8.645 +[Abstract](989) +[PDF](167.7KB)
Stability of the dynamics of an asymmetric neural network
Jianfeng Feng, Mariya Shcherbina and Brunello Tirozzi
2009, 8(2): 655-671 doi: 10.3934/cpaa.2009.8.655 +[Abstract](1083) +[PDF](215.2KB)
Singular solutions of the Brezis-Nirenberg problem in a ball
Isabel Flores
2009, 8(2): 673-682 doi: 10.3934/cpaa.2009.8.673 +[Abstract](836) +[PDF](185.3KB)
Inequalities and the Aubry-Mather theory of Hamilton-Jacobi equations
Yasuhiro Fujita and Katsushi Ohmori
2009, 8(2): 683-688 doi: 10.3934/cpaa.2009.8.683 +[Abstract](945) +[PDF](120.3KB)
On the asymptotic behavior of the Caginalp system with dynamic boundary conditions
Ciprian G. Gal and M. Grasselli
2009, 8(2): 689-710 doi: 10.3934/cpaa.2009.8.689 +[Abstract](987) +[PDF](322.7KB)
Blowup rate estimate for a system of semilinear parabolic equations
Jong-Shenq Guo, Satoshi Sasayama and Chi-Jen Wang
2009, 8(2): 711-718 doi: 10.3934/cpaa.2009.8.711 +[Abstract](1017) +[PDF](146.0KB)
Existence of positive entire solutions for semilinear elliptic systems in the whole space
Yajing Zhang and Jianghao Hao
2009, 8(2): 719-724 doi: 10.3934/cpaa.2009.8.719 +[Abstract](780) +[PDF](120.6KB)
Centers for polynomial vector fields of arbitrary degree
Jaume Llibre and Claudia Valls
2009, 8(2): 725-742 doi: 10.3934/cpaa.2009.8.725 +[Abstract](740) +[PDF](226.2KB)
A fractal quantum mechanical model with Coulomb potential
Robert S. Strichartz
2009, 8(2): 743-755 doi: 10.3934/cpaa.2009.8.743 +[Abstract](696) +[PDF](208.6KB)
Mechanism of the formation of singularities for diagonal systems with linearly degenerate characteristic fields
Yong-Fu Yang
2009, 8(2): 757-768 doi: 10.3934/cpaa.2009.8.757 +[Abstract](682) +[PDF](185.7KB)
Turbulence models, $p-$fluid flows, and $W^{2, L}$ regularity of solutions
Hugo Beirão da Veiga
2009, 8(2): 769-783 doi: 10.3934/cpaa.2009.8.769 +[Abstract](781) +[PDF](227.6KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]